# SDR JJBA20240603060

- Difficulty date: May 26, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500931
- Aircraft time: 41,207 hours, 26,940 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Dau
- Part number: 7013348948
- Part serial: 02075168
- Condition: Inoperative
- Location: Fuel System
- Part time: 22,351 hours, 16,279 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL TRANSFER INOPERATIVE IN FLIGHT. REMOVED AND REPLACED DAU #1. OPS CHECK SAT. PERFORMED A FUEL TRANSFER OPS CHECK. OPS CHECK SAT. NO REPEAT FAULT CODES FOUND. REMOVED AND REPLACED VENTRAL PUMP A. OPS/LEAK CHECK SAT.
